# SDR TC8A98019

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINECOMPRESSOR STALL DURING TAKEOFF, REJECTED TAKEOFF AT 95 KTS.  INSPECTED, CLEANED AND LUBED NR 2 PRBC VALVE. PERFORMED HIGH POWER RUN IAW 71-00.
